Combinatorial 3-manifolds with few vertices

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


It is proved that every combinatorial 3-manifold with at most eight vertices is a combinatorial sphere.

Original languageEnglish
Pages (from-to)165-173
Number of pages9
JournalJournal of Combinatorial Theory - Series A
Issue number2
StatePublished - 1 Jan 1974

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this